# SDR QXEA200300985

- Difficulty date: August 17, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 13,207 hours, 18,852 cycles
- System (JASC): 3150 · Central Warning
- Part: Limit Switch
- Condition: Out Of Adjust
- Location: Warning Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PDX- ON FLIGHT 2033 ABORTED TAKEOFF DUE TO TAKEOFF WARNING HORN WENT OFF DURING TAKEOFF WITH ALL SETTINGS CORRECT. ADJUSTED LIMIT SWITCH 3151-S3. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
